# SDR UPS05844256

- Difficulty date: March 24, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755847U1
- Part serial: 00732803
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, AFT CARGO DOOR -C- LOWER DOOR JAMB CUTOUT AFT REAR LOWER CORNER CORRODED.  REMOVED CORROSION FOUND OUT OF LIMITS IAW DC-8 SRM 53-2-0 FIG 1F.  REMOVED AND REPLACED FITTING IAW DC-8 SRM 53-1-0, 51-3-2, 51-1-20D, 51-1- 21, & 51-3-0.
